# SDR GTIA2017120502269

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 18,035 hours, 8,330 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FROM 15,000 FT ENCOUNTERED VERY STRONG DIRTY SOCK ODOR, NECESSITATING TURNING OFF BLEED 1 TO ELIMINATE ODOR. BLEED 2 WAS OFF I/A/W 36-11-07-2. REFERENCE FINDINGS ON LG PG# 2294719-2 & #2294720-1 (-2) PERFORM  DECONTAMINATION OF THE ECS AS PER AMM 21-00-00, OPS CK GOOD.
